MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q FIXED FLOW PUMP KITS WITH ON-Q SILVERSOAKER CATHETER; CATHETERS

AVANOS MEDICAL - IRVINE ON-Q FIXED FLOW PUMP KITS WITH ON-Q SILVERSOAKER CATHETER; CATHETERS
Model Number PM025-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot 20013690 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 17 jun 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 300 ml.Flow rate: unknown.Procedure: breast augmentation.Cathplace: breast.Infusion start time: unknown.Infusion stop time: unknown.It was reported that the catheter broke during removal.Removal of the catheter piece was scheduled.No patient injury was reported.Additional information received 12-jun-2020 indicated "catheter removed, patient recovering fine but had to have second surgery to have it removed." patient was receiving 0.50% bupivacaine 300ml.".
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A photo of the device was provided by the customer and the reported incident was confirmed.However, the root cause could not be determined.All information reasonably known as of 27 jul 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q FIXED FLOW PUMP KITS WITH ON-Q SILVERSOAKER CATHETER
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key10171904
Report Number2026095-2020-00101
Device Sequence Number1848200
Product Code MEB
UDI-Device Identifier00193494137182
UDI-Public00193494137182
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2022
Device Model NumberPM025-A
Device Catalogue Number101371804
Device Lot Number20013690
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date07/29/2020
Patient Sequence Number1
Patient Age36 YR
Patient Weight36